Georgia, 2016

Drought in Georgia, June 1 to 30, 2016

June 1 to 30, 2016 · NWS FFC · 50 events in 50 counties and zones

The D2 Severe drought conditions expanded to include most of north and portions of central Georgia in June, with D3 Extreme drought conditions developing over portions of far northwest and far northeast Georgia. Below normal rainfall through the spring season was followed by a dry start to summer, with generally 5-70 percent of normal precipitation across the state through the month of June.

Where it happened

Every event with a place to put it; 50 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
50

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

The D2 Severe drought conditions expanded to include most of north and portions of central Georgia in June, with D3 Extreme drought conditions developing over portions of far northwest and far northeast Georgia. Below normal rainfall through the spring season was followed by a dry start to summer, with generally 5-70 percent of normal precipitation across the state through the month of June. Areas north of a line from LaGrange to Jackson, to Athens fell into the D2 Severe drought area by the end of the month. D3 Extreme drought developed in Dade, Walker, Catoosa, Jackson, Madison and Banks counties in the last week in June.

The drought continued to persist through the summer and fall, spreading to include most of Georgia, and peaking in November.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at May 31, 9:06 PM EST, 2 hours 54 minutes earlier.

Area forecast discussion, May 31, 9:06 PM EST, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1006 PM EDT TUE MAY 31 2016

.UPDATE...
A quiet night is expected as isolated diurnal convection is
quickly diminishing. Have lowered PoPs over the next couple of
hours to reflect dwindling convective coverage. Wednesday will be
similar to today with isolated to widely scattered showers and
thunderstorms developing in the afternoon and lasting into the
evening hours before waning after sunset. High temperatures will
again be quite warm...with a majority of the area seeing
temperatures near or above 90 degrees.

RW

&&

.PREV DISCUSSION... /Issued 756 PM EDT TUE MAY 31 2016/

PREV DISCUSSION... /Issued 248 PM EDT TUE MAY 31 2016/

SHORT TERM /Tonight through Wednesday Night/...

Moisture and instability remain a bit limited today. Isolated
convection firing now is a bit more widespread than the past couple
of days...but overall coverage not really any denser than expected.
Not much change to the overall upper-level and surface patterns
through tomorrow night...however as the remains of Bonnie continue
to creep away from the forecast area the models continue to show a
gradual increase in moisture and instability. This supports previous
forecast trend of increased coverage of...mainly diurnal...
convection Wednesday.

20

LONG TERM /Thursday through Tuesday/...

Extended forecast remains on track with frontal boundary
approaching the state late in the week on Thu with a general
increase in convective activity expected. However...the front
stalls through Friday as upper ridge builds in ahead of next
shortwave. It will not be until Sunday afternoon that this front
actually makes progress toward the forecast area. Timing looks on
target for portions of central Georgia to see max heating Sunday
afternoon prior to line arriving in the afternoon. Will need to
monitor strong to severe potential with subsequent forecasts for
the latter half of the weekend. No other changes to the extended
were made.

Deese

AVIATION...
00Z Update...
Remaining isolated showers will continue to dissipate after
sunset. Isolated to scattered showers and thunderstorms are once
again expected Wednesday afternoon and evening...especially
between 18z and sunset. PROB30 covers this convective potential
Wednesday afternoon. Winds tonight into Wednesday morning are
forecast to originate as light and easterly before transitioning to
a light southwesterly direction by midday Wednesday.

//ATL Confidence...00Z Update...

Medium confidence on wind direction. High on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  89  68  90 /  20  30  20  40
Atlanta         72  87  70  89 /  20  30  20  40
Blairsville     61  83  65  84 /  20  30  30  50
Cartersville    66  89  68  89 /  20  30  20  40
Columbus        71  93  71  91 /  20  30  20  30
Gainesville     69  86  69  88 /  20  30  30  40
Macon           69  92  69  92 /  20  30  20  30
Rome            65  90  67  89 /  20  30  20  40
Peachtree City  67  88  68  90 /  20  30  20  30
Vidalia         72  92  71  92 /  20  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
LONG TERM....NListemaa
AVIATION...RW
Hazardous weather outlook, May 31, 8:50 PM EST, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
950 PM EDT TUE MAY 31 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
950 PM EDT TUE MAY 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM CHANCES GRADUALLY INCREASE THROUGH THE WEEK AS A
MORE MOIST AND UNSTABLE AIRMASS RETURNS TO THE REGION. THE
GREATEST CHANCE FOR MORE WIDESPREAD DEVELOPMENT LOOKS TO BE
MAINLY AFTERNOON AND EVENING PERIODS OF FRIDAY INTO SUNDAY AS A
FRONTAL BOUNDARY MOVES INTO THE STATE. SOME DRYING IS INDICATED
FOR MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, May 31, 6:31 PM EST, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
731 PM EDT TUE MAY 31 2016

GAZ039-051-062-010000-
TALIAFERRO GA-WILKES GA-WARREN GA-
731 PM EDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHWESTERN WILKES
AND NORTHWESTERN WARREN COUNTIES UNTIL 800 PM EDT...

AT 731 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHARON...OR NEAR
WASHINGTON...MOVING SOUTH AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...CRAWFORDVILLE...NORWOOD...SHARON...CAMAK...MESENA...LUND
BERG... SANDY CROSS...RAYTOWN...ROCKY CREEK FIRE
DEPT....BARNETT...CADLEY AND FICKLIN.

LAT...LON 3341 8282 3343 8283 3343 8284 3344 8285
      3344 8288 3370 8289 3373 8268 3361 8263
      3361 8264 3360 8265 3345 8258
TIME...MOT...LOC 2331Z 348DEG 14KT 3365 8278
Special weather statement, May 31, 6:41 PM EST, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
741 PM EDT TUE MAY 31 2016

GAZ066-078-010015-
HARRIS GA-TROUP GA-
741 PM EDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS AND
SOUTHWESTERN TROUP COUNTIES UNTIL 815 PM EDT...

AT 741 PM EDT...A STRONG THUNDERSTORM WAS NEAR LAGRANGE...MOVING
SOUTHEAST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LAGRANGE...WEST
POINT...ABBOTTSFORD...WARES CROSSROADS...STATE LINE PARK... BAUGHS
CROSSROADS...JONES CROSSROADS...PIEDMONT HEIGHTS...CANNONVILLE...
SMITHS CROSSROAD...LONG CANE...ROCKY POINT AND SOUTHERN HARBOR.

LAT...LON 3314 8505 3286 8490 3279 8515 3281 8517
      3283 8517 3285 8515 3286 8519 3311 8523
TIME...MOT...LOC 2341Z 301DEG 12KT 3306 8512

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

50 drought. Local standard time, as filed.

Drought, Banks

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Banks forecast zone
Reported by
Drought Monitor
Coordinates
34.354, -83.497 (the zone’s center; the record gives no point)

Drought, Barrow

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Barrow forecast zone
Reported by
Drought Monitor
Coordinates
33.993, -83.713 (the zone’s center; the record gives no point)

Drought, Bartow

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Bartow forecast zone
Reported by
Drought Monitor
Coordinates
34.238, -84.840 (the zone’s center; the record gives no point)

Drought, Butts

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Butts forecast zone
Reported by
Drought Monitor
Coordinates
33.288, -83.957 (the zone’s center; the record gives no point)

Drought, Carroll

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Carroll forecast zone
Reported by
Drought Monitor
Coordinates
33.583, -85.080 (the zone’s center; the record gives no point)

Drought, Catoosa

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Catoosa forecast zone
Reported by
Drought Monitor
Coordinates
34.904, -85.138 (the zone’s center; the record gives no point)

Drought, Chattooga

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Chattooga forecast zone
Reported by
Drought Monitor
Coordinates
34.475, -85.345 (the zone’s center; the record gives no point)

Drought, Cherokee

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Cherokee forecast zone
Reported by
Drought Monitor
Coordinates
34.244, -84.476 (the zone’s center; the record gives no point)

Drought, Clarke

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Clarke forecast zone
Reported by
Drought Monitor
Coordinates
33.951, -83.367 (the zone’s center; the record gives no point)

Drought, Clayton

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Clayton forecast zone
Reported by
Drought Monitor
Coordinates
33.542, -84.358 (the zone’s center; the record gives no point)

Drought, Cobb

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Cobb forecast zone
Reported by
Drought Monitor
Coordinates
33.942, -84.577 (the zone’s center; the record gives no point)

Drought, Coweta

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Coweta forecast zone
Reported by
Drought Monitor
Coordinates
33.354, -84.763 (the zone’s center; the record gives no point)

Drought, Dade

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Dade forecast zone
Reported by
Drought Monitor
Coordinates
34.855, -85.504 (the zone’s center; the record gives no point)

Drought, Dawson

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Dawson forecast zone
Reported by
Drought Monitor
Coordinates
34.444, -84.171 (the zone’s center; the record gives no point)

Drought, De Kalb

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
De Kalb forecast zone
Reported by
Drought Monitor
Coordinates
33.772, -84.226 (the zone’s center; the record gives no point)

Drought, Douglas

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Douglas forecast zone
Reported by
Drought Monitor
Coordinates
33.702, -84.768 (the zone’s center; the record gives no point)

Drought, Fannin

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Fannin forecast zone
Reported by
Drought Monitor
Coordinates
34.864, -84.320 (the zone’s center; the record gives no point)

Drought, Fayette

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Fayette forecast zone
Reported by
Drought Monitor
Coordinates
33.414, -84.494 (the zone’s center; the record gives no point)

Drought, Floyd

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Floyd forecast zone
Reported by
Drought Monitor
Coordinates
34.263, -85.214 (the zone’s center; the record gives no point)

Drought, Forsyth

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Forsyth forecast zone
Reported by
Drought Monitor
Coordinates
34.226, -84.125 (the zone’s center; the record gives no point)

Drought, Gilmer

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Gilmer forecast zone
Reported by
Drought Monitor
Coordinates
34.691, -84.456 (the zone’s center; the record gives no point)

Drought, Gordon

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Gordon forecast zone
Reported by
Drought Monitor
Coordinates
34.503, -84.876 (the zone’s center; the record gives no point)

Drought, Greene

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Greene forecast zone
Reported by
Drought Monitor
Coordinates
33.579, -83.167 (the zone’s center; the record gives no point)

Drought, Gwinnett

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Gwinnett forecast zone
Reported by
Drought Monitor
Coordinates
33.962, -84.024 (the zone’s center; the record gives no point)

Drought, Hall

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Hall forecast zone
Reported by
Drought Monitor
Coordinates
34.317, -83.820 (the zone’s center; the record gives no point)

Drought, Haralson

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Haralson forecast zone
Reported by
Drought Monitor
Coordinates
33.794, -85.211 (the zone’s center; the record gives no point)

Drought, Heard

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Heard forecast zone
Reported by
Drought Monitor
Coordinates
33.297, -85.128 (the zone’s center; the record gives no point)

Drought, Henry

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Henry forecast zone
Reported by
Drought Monitor
Coordinates
33.453, -84.154 (the zone’s center; the record gives no point)

Drought, Jackson

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Jackson forecast zone
Reported by
Drought Monitor
Coordinates
34.134, -83.566 (the zone’s center; the record gives no point)

Drought, Lumpkin

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Lumpkin forecast zone
Reported by
Drought Monitor
Coordinates
34.572, -84.003 (the zone’s center; the record gives no point)

Drought, Madison

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Madison forecast zone
Reported by
Drought Monitor
Coordinates
34.128, -83.209 (the zone’s center; the record gives no point)

Drought, Meriwether

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Meriwether forecast zone
Reported by
Drought Monitor
Coordinates
33.041, -84.688 (the zone’s center; the record gives no point)

Drought, Morgan

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Morgan forecast zone
Reported by
Drought Monitor
Coordinates
33.591, -83.492 (the zone’s center; the record gives no point)

Drought, Murray

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Murray forecast zone
Reported by
Drought Monitor
Coordinates
34.788, -84.748 (the zone’s center; the record gives no point)

Drought, Newton

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Newton forecast zone
Reported by
Drought Monitor
Coordinates
33.555, -83.850 (the zone’s center; the record gives no point)

Drought, North Fulton

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
North Fulton forecast zone
Reported by
Drought Monitor
Coordinates
33.790, -84.467 (the zone’s center; the record gives no point)

Drought, Oconee

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Oconee forecast zone
Reported by
Drought Monitor
Coordinates
33.835, -83.437 (the zone’s center; the record gives no point)

Drought, Paulding

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Paulding forecast zone
Reported by
Drought Monitor
Coordinates
33.921, -84.867 (the zone’s center; the record gives no point)

Drought, Pickens

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Pickens forecast zone
Reported by
Drought Monitor
Coordinates
34.464, -84.466 (the zone’s center; the record gives no point)

Drought, Polk

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Polk forecast zone
Reported by
Drought Monitor
Coordinates
34.002, -85.188 (the zone’s center; the record gives no point)

Drought, Rockdale

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Rockdale forecast zone
Reported by
Drought Monitor
Coordinates
33.654, -84.027 (the zone’s center; the record gives no point)

Drought, South Fulton

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
South Fulton forecast zone
Reported by
Drought Monitor
Coordinates
33.790, -84.467 (the zone’s center; the record gives no point)

Drought, Spalding

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Spalding forecast zone
Reported by
Drought Monitor
Coordinates
33.261, -84.284 (the zone’s center; the record gives no point)

Drought, Towns

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Towns forecast zone
Reported by
Drought Monitor
Coordinates
34.917, -83.737 (the zone’s center; the record gives no point)

Drought, Troup

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Troup forecast zone
Reported by
Drought Monitor
Coordinates
33.034, -85.028 (the zone’s center; the record gives no point)

Drought, Union

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Union forecast zone
Reported by
Drought Monitor
Coordinates
34.834, -83.991 (the zone’s center; the record gives no point)

Drought, Walker

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Walker forecast zone
Reported by
Drought Monitor
Coordinates
34.736, -85.301 (the zone’s center; the record gives no point)

Drought, Walton

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Walton forecast zone
Reported by
Drought Monitor
Coordinates
33.782, -83.734 (the zone’s center; the record gives no point)

Drought, White

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
White forecast zone
Reported by
Drought Monitor
Coordinates
34.646, -83.747 (the zone’s center; the record gives no point)

Drought, Whitfield

When
June 1, 12:00 AM EST to June 30, 11:59 PM EST
Where
Whitfield forecast zone
Reported by
Drought Monitor
Coordinates
34.806, -84.967 (the zone’s center; the record gives no point)

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2016Every state in 2016This day in weather historyWarnings in Georgia, June 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 670778, 670780, 670781, 670782, 670783, 670784, 670785, 670786, 670787, 670788, 670789, 670790, 670791, 670792, 670793, 670794, 670795, 670796, 670797, 670798, 670799, 670800, 670801, 670802, 670803, 670804, 670805, 670806, 670807, 670808, 670809, 670810, 670811, 670812, 670813, 670814, 670815, 670816, 670817, 670818, and more.